# SDR 2003FA0000346

- Difficulty date: March 17, 2003
- Submitted: April 1, 2003
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: BAD10500
- Part serial: EUR0029
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT GEAR ON LT SIDE WOULD NOT RELEASE.  FLIGHT CREW HAD TO PREFORM EMERGENCY EXTENSION AND PULL G`S TO RELEASE GEAR.  TROUBLE SHOOT SYSTEM AND FOUND LEFT GEAR UPLOCK WOULD NOT RELEASE GEAR.  REPLACED UPLOCK ASSY.  RIGGING WAS OUT OF LIMIT.  PROBABLE CAUSE IS DESIGN OF UPLOCK ASSY INSTALLATION.  RECOMMENDATION IS TO C/W SB.
